Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

New theta constant identities. II


Authors: Hershel M. Farkas and Yaacov Kopeliovich
Journal: Proc. Amer. Math. Soc. 123 (1995), 1009-1020
MSC: Primary 11F27; Secondary 33E05
MathSciNet review: 1254837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the residue theorem to prove some of Ramanujan's identities and modular equations. Some of the identities already appeared in Israel J. Math. (82 (1993), 133-141), but the proofs are given in this note.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F27, 33E05

Retrieve articles in all journals with MSC: 11F27, 33E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254837-8
PII: S 0002-9939(1995)1254837-8
Keywords: Theta identities
Article copyright: © Copyright 1995 American Mathematical Society